Remote Access Electronic Research Announcements

Electronic Research Announcements

ISSN 1079-6762



Invariant sets with zero measure and full Hausdorff dimension

Authors: Luis Barreira and Jörg Schmeling
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 114-118
MSC (1991): Primary 58F15, 58F11
Published electronically: October 29, 1997
MathSciNet review: 1475536
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a subshift of finite type and a fixed Hölder continuous function, the zero measure invariant set of points where the Birkhoff averages do not exist is either empty or carries full Hausdorff dimension. Similar statements hold for conformal repellers and two-dimensional horseshoes, and the set of points where the pointwise dimensions, local entropies, Lyapunov exponents, and Birkhoff averages do not exist simultaneously.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 58F15, 58F11

Retrieve articles in all journals with MSC (1991): 58F15, 58F11

Additional Information

Luis Barreira
Affiliation: Departamento de Matemática, Instituto Superior Técnico, 1096 Lisboa, Portugal

Jörg Schmeling
Affiliation: Fachbereich Mathematik und Informatik, Freie Universität Berlin, Arnimallee 2-6, D–14195 Berlin, Germany

Received by editor(s): September 2, 1997
Published electronically: October 29, 1997
Additional Notes: Luis Barreira was partially supported by the projects PRAXIS XXI, 2/2.1/MAT/199/94 and JNICT, PBIC/C/MAT/2140/95. Jörg Schmeling was supported by the Leopoldina-Forderpreis.
Communicated by: Svetlana Katok
Article copyright: © Copyright 1997 American Mathematical Society